# SDR SWAA2022111467380

- Difficulty date: November 2, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Access Panel
- Condition: Cracked
- Location: Bulhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD BULKHEAD PANEL 122HW EXTERNAL SURFACE HAS CRACK.   REMOVED THE DAMAGED PLIES AN PREPARED AREA TO APPLY THE CARBON FABRIC REPAIR PLIES.  NO WATER NOTE AT REPAIR AREA ON ACCESS PANEL 122 HW EXTERNAL SURFACE IAW SRM 51-70-04-2R-1, PARAGRAPH 4.   REPAIRED DAMAGED AREA AT ACCESS PANEL 122 HW EXTERNAL SURFACE IAW SRM 51-70-04-2R-1 PARAGRAPH 4.   PAINTED REPAIR AREA AT ACCESS PANEL 122 HW EXTERNAL SURFACE IAW SRM 51-70-04-2R-1 PARAGRAPH 4.
